# SDR SWIA201743582

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 38,005 hours, 33,668 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL, RETURNED TO THE FIELD. EMERGENCY DECLARED.  REPLACED THE FLAP LEVER AND FECU.  AND RERIGGED THE RIGHT BPSU. SYSTEM OP CHECKS GOOD.
